Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the stability of linear nonconservative systems


Authors: W. Kliem and Chr. Pommer
Journal: Quart. Appl. Math. 43 (1986), 457-461
MSC: Primary 70J25; Secondary 34D20
DOI: https://doi.org/10.1090/qam/846157
MathSciNet review: 846157
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a system of linear second-order differential equations, a stability criterion is derived which gives a simple relation between eigenvalues of two of the coefficient matrices and an estimate of the lower bound $ {\left\vert \lambda \right\vert _{\min }}$ of the eigenvalue for the nonlinear eigenvalue problem of the total system. Estimations of $ {\left\vert \lambda \right\vert _{\min }}$ are given, and applications of the stability criterion are shown by numerical examples.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 70J25, 34D20

Retrieve articles in all journals with MSC: 70J25, 34D20


Additional Information

DOI: https://doi.org/10.1090/qam/846157
Article copyright: © Copyright 1986 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website